# SDR AALA2009021000476

- Difficulty date: February 10, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- Aircraft time: 69,281 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA    SEAT MOUNTED EMERGENCY LIGHT AT SEAT 12D INOPERATIVE. RESEATED EMERGENCY LIGHT ASSEMBLY FOR SEAT 12D.
